Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 2, Pages 85-102
http://dx.doi.org/10.1155/S1085337502000751

Existence of entropy solutions for some nonlinear problems in Orlicz spaces

Département de Mathématique, Faculté des Sciences Dhar Mehraz, Université Sidi Mohammed Ben Abdallah, Atlas Fes BP 1796, Morocco

Received 20 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Benkirane and J. Bennouna, “Existence of entropy solutions for some nonlinear problems in Orlicz spaces,” Abstract and Applied Analysis, vol. 7, no. 2, pp. 85-102, 2002. https://doi.org/10.1155/S1085337502000751.